Extreme dependence for multivariate data - Sciences Po Access content directly
Journal Articles Quantitative Finance Year : 2014

Extreme dependence for multivariate data

Damien Bosc
Alfred Galichon


This article proposes a generalized notion of extreme multivariate dependence between two random vectors which relies on the extremality of the cross-covariance matrix between these two vectors. Using a partial ordering on the cross-covariance matrices, we also generalize the notion of positive upper dependence. We then propose a means to quantify the strength of the dependence between two given multivariate series and to increase this strength while preserving the marginal distributions. This allows for the design of stress-tests of the dependence between two sets of financial variables that can be useful in portfolio management or derivatives pricing. [Résumé éditeur]
Fichier principal
Vignette du fichier
2014-bosc-galichon-extreme-dependence-for-multivariate-data.pdf (1.12 Mo) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-03470461 , version 1 (08-12-2021)



Damien Bosc, Alfred Galichon. Extreme dependence for multivariate data. Quantitative Finance, 2014, 14 (7), pp.1187 - 1199. ⟨10.1080/14697688.2014.886777⟩. ⟨hal-03470461⟩
9 View
18 Download



Gmail Facebook X LinkedIn More